Vol. 7, No. 6, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Sharp constant for a $k$-plane transform inequality

Alexis Drouot

Vol. 7 (2014), No. 6, 1237–1252
Abstract

The k-plane transform k acting on test functions on d satisfies a dilation-invariant Lp Lq inequality for some exponents p,q. We will make explicit some extremizers and the value of the best constant for any value of k and d, solving the endpoint case of a conjecture of Baernstein and Loss. This extends their own result for k = 2 and Christ’s result for k = d 1.

Keywords
k-plane transform, best constant, extremizers
Mathematical Subject Classification 2010
Primary: 44A12
Milestones
Received: 27 January 2012
Revised: 3 June 2014
Accepted: 27 August 2014
Published: 18 October 2014
Authors
Alexis Drouot
Department of Mathematics
UC Berkeley
Berkeley, 94704
United States